ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SRLP-250 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/20/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side "silicone leaking into plaintiff's body¿, "life-threatening, risks that have been caused by unreasonably dangerous and defectively design and composition allergan implants, several of which have been recalled", "tremendous pain and discomfort","suffered tremendous pain, discomfort¿, and "deformity directly associated with those implants¿.The device has been explanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "silicone leaking into body", "deformity", "pain", "concern with the product".